# SDR SWAA2022020413122

- Difficulty date: December 6, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 33,286 hours, 22,095 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER PANEL AFT OF #2 PYLON AFT UPPER SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED RT WING T/E UPPER PANEL OF #2 PYLON AFT UPPER SEAL THAT WAS CRACKED IAW SRM 51-40-02-0G IAW AMM 20-50-11-910-801. FASTENERS IAW AIPC 57-50-00-25 89813U 12-09-17
